# SDR ASAA1179326

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 39,773 hours, 18,020 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 115A27595
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 551GB SUPPORT BEAM CRACKED.  REMOVED AND REPLACED SUPPORT BEAM IAW B737 700 SRM 51 40 02 AND BOEING DWG 115A2714.
